# SDR IPXA2022061883218

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 28,542 hours, 18,803 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Shear Web
- Part number: 141N5810480
- Part serial: NA
- Condition: Corroded
- Location: Fs 275 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN FLOOR SHEAR WEB AT FS 275 HAS SURFACE CORROSIONREMOVED CORROSION FOUND SHEAR WEB TO BE WITHIN LIMITS PER SRM 53-10-51-1A-1
